# SDR HEEA0016130

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6879867
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER AND SMOKE ON DECELERATION.  REPLACED NR 3 NOZZLE, POWER INCREASED 6 PERCENT.  TRIED NR 3 NOZZLE ON ANOTHER TURBINE.  LOW POWER ON TEST CELL.   REPLACED NOZZLE AND HAD A 3 PERCENT INCREASE IN POWER.  INSTALLED A STANDARD AERO OVERHAULED NR 3 NOZZLE.
